# SDR 2008UALA03337

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 51,344 hours, 9,609 cycles
- Engine: Pwa PW4077
- System (JASC): 2840 · Fuel Indicating System
- Part: Pump
- Part number: 0092
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

THE 'FUEL PUMP LT AFT' EICAS MSG DISPLAYED AND LOW PRESS LIGHT ON THE SW.  FOUND NO POWER AT PUMP CONNECTOR ON PIN 4 (PHASE B1) SUSPECT RELAY K28123 INOP. REPLACED RELAY K28123 NO HELP. FOUND C PHASE SHORTED TO GROUND, SUSPECT WIRING OR PUMP. T-S BY REMOVING K28123 & CK DK28123 PIN B1 TO PUMP(DM28102) PIN 4 FOR OPEN OR SHORT. POSS BAD CONN DM28102. CHECKED FOR 115 VAC AT DM2 8102 PINS 2,4,6. FOUND NO DISCREPANCIES, SUSPECT L AFT FUEL BOOST PUMP. REPLACED LT MAIN TANK FUEL BOOST PUMP HOUSING. AFTER LEAK AND OPERATIONAL CHECK, NO LEAKS NOTED, OPS GOOD, NO EICAS MESSAGE.
